# SDR CALA2019052000796

- Difficulty date: May 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N6684
- Make and model: Airbus A320-232
- Aircraft serial: 33491
- Aircraft time: 58,054 hours, 10,675 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 BULK CARGO COMPT STA 1540 BETWEEN S36-S37L SHEAR TIE CLIP FOUND CORROSION REF NR LP 9132110 BULK CARGO COMPT STA 1540 BETWEEN S36L-S37L SHEAR TIE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND SRM51-40-02 AND ATTACH MAINTANCE WORKSHEET FORM ITEM 1-6 ACCOMPLISHED NEW SHEAR TIE CLIP LOCAL FABRICATED AS REF NRC LP 9132382 (100-0562) WORK DETAILS (P/N 140T2102-592).
